Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Although many of the medications that you are taking can influence weight gain, a sensible diet, one that is right for you and your metabolism and physical conditions, can help you keep weight off; and if done well, to lose weight consistenty and safely.
The Atkin's diet is known worldwide, but it has also been shown to have some undesirable effects. These include fatique; possible heart and immune system issues, nutritional deficits and most concerning for you...the studies that have been done have shown that a sensible, balanced, lower calorie diet causes greater weight loss than the debatable nutritional methods of the Atkin's diet.
Simply said, the best way to lose weight is to have the doctor who prescribed your medications offer you a physician approved diet. All physicians have access to these well balanced plans, and the correct one will consider your overall health, current medicatons and even your blood glucose levels. Start with your doctor, and my advice is to try to avoid the Akins and similar diets. Your outcome, weight loss wise, will be much better without it. Steven